Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes burning sensation in the foot?

I have taken oxycodon 30mg. For 5 years my pain doctor closed. I have went through the most terrible withdraw I nowam on medication for high blood. Why is it so hard to get into a pain clinic ? I have spurs on my spine disc bulge my feet burn like fire and feels like I,m walking on spikes. What is causing my feet to do this I m not diabetic
Thu, 14 Jul 2016
Report Abuse
Question is related to
Drug/Medication
Medical Topics
Orthopaedic Surgeon 's  Response
Hi
Hope this message finds you in good health.
I have gone through your complaints and understand your concern.
U seem to have peripheral neuropathy that can affect u even if u r not a diabetic.

start on pregaba tablets and u will be fine.
Nothing to worry about.     
I hope your question has been answered.
If you have any follow-up queries,feel free to consult me anytime.
Thanks,Take care,God bless.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

what is the cause of burning and pin pricking sensation from sole of foot to knee joint

Recent questions on  Oxycodone

doctor1 MD

I ve taken 5 endocet pills at once, now these are the 5mg oxycodone with 325 mg of acetominophen....is it possible that it could cause a heart...

doctor1 MD

I just was informed by my pain specialist M.D. that my last urinalysis showed vicodin & pcp in my urine however, NO ms contin or oxycodone which I...

doctor1 MD

Hi this is about my boyfriend im really scared for him. He has been getting these headaches that will last months and he has tried Tylenol , Advil...

doctor1 MD

My 30 year old daughter has been diagnosed with Polyarthralgia. She is over weight and now because of joint pain stays in bed all day. The doctor...

doctor1 MD

Hi, Dr. My PCP put me on 5,000 units of vitamin D a few months ago due to severe fatigue every day. For a few days I took 1000 units of vit. D at...

doctor1 MD

My mom has cancer she just had brain surgery to get a tumor out she's been having radiation they gave her steroids which he has been taking for...

doctor1 MD

is it a bad idea to take a depression medication (trazadone) with a pain medication (tylenol #3 or hydrocodone/ oxycodone ) when the trazodone can...